# SDR DL757081797

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPT FLOOR SEAT TRACK FOUND WITH CORROSION ON TOP SURFACE INBOARD FLANGE AT BS 1435 LBL 48 AS MARKEDW/L08-10.  COMPLIED WITH AT SAA- SAT ON NON ROUTINE 81720150001.
